# SDR 08FDEA03387

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B7327031200100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK PANEL 262 AH HAS A CRACK ON THE LOWER SURFACE.  FABRICATED NEW PANEL IAW SRM 53-10-20 AND DWG SRZ 25-005; REV "G".  PART MARKED PANEL IAW GMM 7-0-1001.
